Richard Gardner
Richard Gardner
Professor of Mathematics, Western Washington University
Dirección de correo verificada de wwu.edu
Título
Citado por
Citado por
Año
Geometric tomography
RJ Gardner
Cambridge University Press, 1995
16591995
The Brunn-Minkowski inequality
R Gardner
Bulletin of the American Mathematical Society 39 (3), 355-405, 2002
7652002
A positive answer to the Busemann-Petty problem in three dimensions
RJ Gardner
Annals of Mathematics, 435-447, 1994
2521994
An analytic solution to the Busemann-Petty problem on sections of convex bodies
RJ Gardner, A Koldobsky, T Schlumprecht
Annals of Mathematics, 691-703, 1999
2391999
Discrete tomography: determination of finite sets by X-rays
R Gardner, P Gritzmann
Transactions of the American Mathematical Society 349 (6), 2271-2295, 1997
1781997
Intersection bodies and the Busemann-Petty problem
RJ Gardner
Transactions of the American Mathematical Society 342 (1), 435-445, 1994
1721994
On the computational complexity of reconstructing lattice sets from their X-rays
RJ Gardner, P Gritzmann, D Prangenberg
Discrete Mathematics 202 (1-3), 45-71, 1999
1701999
The Orlicz-Brunn-Minkowski theory: a general framework, additions, and inequalities
RJ Gardner, D Hug, W Weil
Journal of Differential Geometry 97 (3), 427-476, 2014
1682014
On Hammer's X‐Ray Problem
RJ Gardner, P McMullen
Journal of the London Mathematical Society 2 (1), 171-175, 1980
1171980
Affine inequalities and radial mean bodies
RJ Gardner, G Zhang
American Journal of Mathematics 120 (3), 505-528, 1998
1101998
Operations between sets in geometry
RJ Gardner, D Hug, W Weil
arXiv preprint arXiv:1205.4327, 2012
832012
The dual Orlicz–Brunn–Minkowski theory
RJ Gardner, D Hug, W Weil, D Ye
Journal of Mathematical Analysis and Applications 430 (2), 810-829, 2015
802015
Borel measures
RJ Gardner, WF Pfeffer
Handbook of Set Theoretic Topology,(eds. Kunen K, 1984
731984
A Brunn-Minkowski inequality for the integer lattice
R Gardner, P Gronchi
Transactions of the American Mathematical Society 353 (10), 3995-4024, 2001
722001
The regularity of Borel measures and Borel measure‐compactness
RJ Gardner
Proceedings of the London Mathematical Society 3 (1), 95-113, 1975
671975
Tomography of convex and star bodies
RJ Gardner, A Volcic
Advances in Mathematics 108 (2), 367-399, 1994
641994
The dual Brunn–Minkowski theory for bounded Borel sets: Dual affine quermassintegrals and inequalities
RJ Gardner
Advances in Mathematics 216 (1), 358-386, 2007
602007
Convergence of algorithms for reconstructing convex bodies and directional measures
RJ Gardner, M Kiderlen, P Milanfar
The Annals of Statistics 34 (3), 1331-1374, 2006
592006
Symmetrals and X-rays of planar convex bodies
RJ Gardner
Archiv der Mathematik 41 (2), 183-189, 1983
571983
Uniqueness and complexity in discrete tomography
RJ Gardner, P Gritzmann
Discrete tomography, 85-113, 1999
551999
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20